# SDR ABXA010749

- Difficulty date: February 19, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- Aircraft time: 69,859 hours, 81,768 cycles
- System (JASC): 5700 · Wing Structure
- Part: Rib
- Part number: 99193014
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE RIB (JUST INBOARD OF #2 SLAT TRACK) CRACKED AT THE LOWER ATTACH FASTENER. REPAIRED RIB IAW DC-9 REA D957-43342.
